Alert archive / Tennessee / River Flood Warnings in 2019

River Flood Warning 13, NWS Morristown, TN

February 23, 2019Hancock County, Tennessee; Lee County, Virginia

NWS Morristown, TN issued this river flood warning at Feb 23, 2019, 10:01 AM EST for Hancock County, Tennessee; Lee County, Virginia. It took effect at Feb 24, 2019, 2:00 AM EST. It was in force for 19 hr.

The area

The outline as issued.

The facts

Issued
Feb 23, 2019, 10:01 AM EST (15:01 UTC)
In effect from
Feb 24, 2019, 2:00 AM EST
Expired
Feb 24, 2019, 8:54 PM EST
In force
19 hr
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Flood severity
Minor

Counties Hancock County, TN, Lee County, VA

The radar

The Knoxville radar (KMRX), 59 km from the middle of the area, began a volume at 15:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Powell River near Jonesville (JNSV2). The gauge peaked at 19.98 ft at Feb 24, 2019, 4:00 PM EST.

actionminormoderate10203002/2302/2402/2502/26
Action stage
15 ft
Minor stage
18 ft
Moderate stage
30 ft
Major stage
35 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03531500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

531 
WGUS44 KMRX 231501
FLWMRX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Morristown, Tennessee
1001 AM EST Sat Feb 23 2019

...The National Weather Service in Morristown, TN has issued a Flood 
Warning for the following rivers ...

  Powell River Near Jonesville VA affecting Hancock and Lee Counties

.Heavy rainfall will result in river flooding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Most deaths in floods occur in automobiles. If you come to a closed 
or flooded road, Turn Around! Don't Drown! For more details, stay 
tuned to NOAA Weather Radio or commercial television or radio 
stations that carry weather information.

&&

TNC067-VAC105-241500-
/O.NEW.KMRX.FL.W.0013.190224T0911Z-190225T0154Z/
/JNSV2.1.ER.190224T0911Z.190224T1200Z.190224T1954Z.NO/
1001 AM EST Sat Feb 23 2019

The National Weather Service in Morristown, TN has issued a
* Flood Warning for 
  The Powell River Near Jonesville VA.
* From late tonight until Sunday evening.
* At 09:45 AM Saturday the stage was 8.5 feet and rising.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Sunday and continue to
  rise to near 19.5 feet during Sunday morning. The river will fall 
  below flood stage by Sunday afternoon.
* At 20.0 feet...Low lying sections of Routes 641 and 783 are 
  affected and some private driveways are flooded.

&&
 
LAT...LON 3652 8333 3659 8340 3686 8287 3680 8279

$$
3 follow-up statements
520 
WGUS84 KMRX 232139
FLSMRX
Flood Statement
National Weather Service Morristown, Tennessee
439 PM EST Sat Feb 23 2019

...The Flood Warning is extended for the following rivers ...

  Clinch River At Cleveland VA affecting Russell and Scott Counties 
  Clinch River Above Tazewell TN affecting Claiborne...Grainger and 
  Hancock Counties 
  Powell River Near Jonesville VA affecting Hancock and Lee Counties 
 
...The Flood Warning continues for the following rivers ...
  Clinch River Near Speers Ferry VA affecting Grainger...Hancock and
  Scott Counties 
  Powell River Near Arthur TN affecting Claiborne and Hancock 
  Counties 
 
.Heavy rainfall this afternoon has caused continued flooding of these
rivers in northeast Tennessee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Most deaths in floods occur in automobiles. If you come to a closed 
or flooded road, Turn Around! Don't Drown! For more details, stay 
tuned to NOAA Weather Radio or commercial television or radio 
stations that carry weather information.

&&

VAC167-169-241739-
/O.EXT.KMRX.FL.W.0010.190224T0400Z-190225T1200Z/
/CLVV2.1.ER.190224T0400Z.190224T1800Z.190225T0600Z.NO/
439 PM EST Sat Feb 23 2019

...Flood Warning extended until Monday morning...The Flood Warning 
continues for
  The Clinch River At Cleveland VA.
* From tonight until Monday morning.
* At 3:45 PM Saturday the stage was 11.6 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 16.0 feet by early afternoon Sunday. The river will fall 
  below flood stage by early Monday morning.
* At 16.0 feet...Approximately 10 acres are flooded, including the 
  ballpark.

&&
 
LAT...LON 3680 8247 3686 8252 3706 8185 3700 8182

$$

TNC057-067-VAC169-241739-
/O.CON.KMRX.FL.W.0006.000000T0000Z-190226T1009Z/
/SFYV2.1.ER.190221T1815Z.190225T0000Z.190226T0409Z.NO/
439 PM EST Sat Feb 23 2019

The Flood Warning continues for
  The Clinch River Near Speers Ferry VA.
* From tonight until late Monday night.
* At 3:15 PM Saturday the stage was 16.0 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 22.5 feet by early evening Sunday. The river will fall below 
  flood stage by late Monday evening.
* At 24.0 feet...A few additional homes are affected. Evacuations are
  possible.

&&
 
LAT...LON 3655 8294 3657 8302 3682 8251 3677 8246

$$

TNC025-057-067-241739-
/O.EXT.KMRX.FL.W.0003.000000T0000Z-190226T1708Z/
/TAZT1.1.ER.190221T1115Z.190224T1800Z.190226T1108Z.NO/
439 PM EST Sat Feb 23 2019

...Flood Warning extended until Tuesday afternoon...The Flood Warning
continues for
  The Clinch River Above Tazewell TN.
* Until Tuesday afternoon.
* At 3:00 PM Saturday the stage was 13.2 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 15.5 feet by 
  early afternoon Sunday...but is then expected to begin falling. 
  The river will fall below flood stage Tuesday morning.
* At 16.0 feet...Extensive flooding of pasture land around Grissom 
  Island occurs. The city of Tazewell, Tennessee is not affected by 
  flooding of the Clinch River.

&&
 
LAT...LON 3632 8356 3637 8359 3659 8306 3659 8296

$$

TNC067-VAC105-241739-
/O.EXT.KMRX.FL.W.0013.190224T0433Z-190225T0149Z/
/JNSV2.1.ER.190224T0433Z.190224T1200Z.190224T1949Z.NO/
439 PM EST Sat Feb 23 2019

...Flood Warning extended until Sunday evening...The Flood Warning 
continues for
  The Powell River Near Jonesville VA.
* From tonight until Sunday evening.
* At 3:45 PM Saturday the stage was 11.2 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 19.5 feet by Sunday morning. The river will fall below 
  flood stage by early afternoon Sunday.
* At 20.0 feet...Low lying sections of Routes 641 and 783 are 
  affected and some private driveways are flooded.

&&
 
LAT...LON 3652 8333 3659 8340 3686 8287 3680 8279

$$

TNC025-067-241739-
/O.CON.KMRX.FL.W.0005.000000T0000Z-190226T0815Z/
/ARTT1.1.ER.190221T2303Z.190225T0600Z.190226T0215Z.NO/
439 PM EST Sat Feb 23 2019

The Flood Warning continues for
  The Powell River Near Arthur TN.
* From this evening until late Monday night.
* At 3:15 PM Saturday the stage was 15.6 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to 
  rise to near 21.5 feet early Monday morning. The river will fall
  below flood stage by Monday before midnight.
* At 20.0 feet...Water covers roads along both banks of the river.

&&
 
LAT...LON 3659 8361 3654 8337 3640 8375 3645 8383

$$

TD
248 
WGUS84 KMRX 240300
FLSMRX
Flood Statement
National Weather Service Morristown, Tennessee
1000 PM EST Sat Feb 23 2019

...The Flood Warning is extended for the following rivers ...

  Powell River Near Jonesville VA affecting Hancock and Lee Counties 
 
...The Flood Warning continues for the following rivers ...
  Powell River Near Arthur TN affecting Claiborne and Hancock 
  Counties 
 
.Additional rainfall is expected overnight, which may result in
updates to the forecast. Keep abreast of the latest information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Most deaths in floods occur in automobiles. If you come to a closed 
or flooded road, Turn Around! Don't Drown! For more details, stay 
tuned to NOAA Weather Radio or commercial television or radio 
stations that carry weather information.

&&

TNC067-VAC105-242300-
/O.EXT.KMRX.FL.W.0013.190224T0700Z-190225T0149Z/
/JNSV2.1.ER.190224T0700Z.190224T1200Z.190224T1949Z.NO/
1000 PM EST Sat Feb 23 2019

...Flood Warning extended until Sunday evening...The Flood Warning 
continues for
  The Powell River Near Jonesville VA.
* From after midnight tonight until Sunday evening.
* At 09:45 PM Saturday the stage was 14.4 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage after midnight tonight and 
  continue to rise to near 19.5 feet by Sunday morning. The river 
  will fall below flood stage by Sunday early afternoon.
* At 20.0 feet...Low lying sections of Routes 641 and 783 are 
  affected and some private driveways are flooded.

&&
 
LAT...LON 3652 8333 3659 8340 3686 8287 3680 8279

$$

TNC025-067-242300-
/O.CON.KMRX.FL.W.0005.000000T0000Z-190226T0815Z/
/ARTT1.1.ER.190221T2303Z.190225T0600Z.190226T0215Z.NO/
1000 PM EST Sat Feb 23 2019

The Flood Warning continues for
  The Powell River Near Arthur TN.
* From tonight until late Monday night.
* At 09:15 PM Saturday the stage was 16.8 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage tonight and continue to rise 
  to near 21.5 feet by early Monday morning. The river will fall 
  below flood stage during Monday night.
* At 20.0 feet...Water covers roads along both banks of the river.

&&
 
LAT...LON 3659 8361 3654 8337 3640 8375 3645 8383

$$
003 
WGUS44 KMRX 240827
FLWMRX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Morristown, Tennessee
327 AM EST Sun Feb 24 2019

The following rivers and streams remain elevated but have dropped 
below flood stage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Most deaths in floods occur in automobiles. If you come to a closed 
or flooded road, Turn Around! Don't Drown! For more details, stay 
tuned to NOAA Weather Radio or commercial television or radio 
stations that carry weather information.

&&

TNC067-VAC105-240857-
/O.CAN.KMRX.FL.W.0013.000000T0000Z-190225T0149Z/
/JNSV2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
327 AM EST Sun Feb 24 2019

Forecast information for
  Powell River Near Jonesville VA.
* At 02:45 AM Sunday the stage was 15.4 feet and falling.
* Flood stage is 18.0 feet.
* No flooding is currently forecast.


$$

TNC129-145-240857-
/O.CAN.KMRX.FL.W.0007.000000T0000Z-190224T1640Z/
/OAKT1.2.ER.190223T2003Z.190223T2300Z.190224T0235Z.NO/
327 AM EST Sun Feb 24 2019

Forecast information for
  Emory River At Oakdale TN.
* At 03:00 AM Sunday the stage was 23.6 feet and falling.
* Flood stage is 27.0 feet.
* No flooding is currently forecast.


$$

TNC155-240857-
/O.CAN.KMRX.FL.W.0014.000000T0000Z-190224T1246Z/
/SEVT1.1.ER.190223T1952Z.190224T0000Z.190224T0513Z.NO/
327 AM EST Sun Feb 24 2019

Forecast information for
  Little Pigeon River Above Sevierville TN.
* At 02:30 AM Sunday the stage was 9.6 feet and falling.
* Flood stage is 11.0 feet.
* No flooding is currently forecast.

&&
 
LAT...LON 3592 8365 3595 8356 3570 8346 3567 8356

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this river flood warning went out at Feb 23, 6:32 AM EST, 3 hours 29 minutes earlier.

Area forecast discussion, Feb 23, 6:32 AM EST, 3 hours 29 minutes before
Area Forecast Discussion
National Weather Service Morristown TN
632 AM EST Sat Feb 23 2019

.AVIATION...

Widespread precipitation continues across the terminals this
morning with IFR/MVFR conditions. The warm front will continue to
lift northward throughout the day with rainfall coming to an end
at CHA late this morning. Further north at TYS and TRI, expect
showers will linger throughout much of the day. The low level jet
will increase throughout the TAF cycle leading to some wind shear
issues later this evening into the overnight hours. Additionally,
a few thunderstorms will be possible as the cold front moves in
from the west after 00z. MVFR conditions will feature throughout
the TAF cycle with some periods of IFR during the heavier
downpours.

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...Flood Watch through Sunday morning for Cherokee-Clay.

TN...Flood Watch through Sunday morning for Anderson-Bledsoe-Blount
     Smoky Mountains-Bradley-Campbell-Claiborne-Cocke Smoky
     Mountains-East Polk-Grainger-Hamblen-Hamilton-Hancock-
     Hawkins-Jefferson-Johnson-Knox-Loudon-Marion-McMinn-Meigs-
     Morgan-NW Blount-North Sevier-Northwest Carter-Northwest
     Cocke-Northwest Greene-Northwest Monroe-Rhea-Roane-Scott TN-
     Sequatchie-Sevier Smoky Mountains-Southeast Carter-
     Southeast Greene-Southeast Monroe-Sullivan-Unicoi-Union-
     Washington TN-West Polk.

     High Wind Watch from this evening through Sunday morning for
     Blount Smoky Mountains-Cocke Smoky Mountains-Sevier Smoky
     Mountains-Southeast Greene-Southeast Monroe.

VA...Flood Watch through Sunday morning for Lee-Russell-Scott-
     Washington-Wise.

&&

MA
Hazardous weather outlook, Feb 23, 3:14 AM EST, 6 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Morristown TN
314 AM EST Sat Feb 23 2019

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-240815-
Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins-
Sullivan-Johnson-Morgan-Anderson-Union-Grainger-Hamblen-
Northwest Cocke-Cocke Smoky Mountains-Northwest Greene-
Southeast Greene-Washington TN-Unicoi-Northwest Carter-
Southeast Carter-Roane-Loudon-Knox-Jefferson-NW Blount-
Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains-
Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe-
Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-Lee-
Wise-Scott-Russell-Washington-
314 AM EST Sat Feb 23 2019 /214 AM CST Sat Feb 23 2019/

This Hazardous Weather Outlook is for portions of Southwest North
Carolina...East Tennessee and Southwest Virginia.

.DAY ONE...Today and Tonight

Periods of moderate to heavy rainfall will traverse the region
today. Given the already saturated ground and high stream flows,
additional flooding is possible. Significant stream and river
flooding, roadway flooding, mud slides, and main stem river
flooding are expected. Potential life threatening flooding is
possible.

A line of strong to marginally severe storms will move into the
region tonight. The main threat will be damaging wind gusts. Trees
will be easily uprooted due to the saturated ground.

Winds will increase in the higher elevations tonight into early
Sunday as the cold front approaches from the west. Wind gusts of
up to 60 mph will be possible in the high terrain.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter reports will be needed for flooding through tonight and
for possible damaging winds late tonight.

In the hours before

Local storm report, Feb 23, 8:19 AM EST, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
819 AM EST SAT FEB 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     FLOOD            4 NNW FARRAGUT          35.92N 84.22W
02/23/2019                   KNOX               TN   PUBLIC

            CONNER CREEK EXCEEDING ITS BANKS, WATER OVER
            EASY GALLAHER FERRY ROAD AT HICKORY CREEK
            RD.

&&
Local storm report, Feb 23, 8:26 AM EST, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
826 AM EST SAT FEB 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 AM     FLOOD            4 S HALLS               36.03N 83.93W
02/23/2019                   KNOX               TN   PUBLIC

            WATER OVER ROADWAY AT INTERSECTION OF HWY
            441 AND HIGHLAND DR.

&&
Local storm report, Feb 23, 8:30 AM EST, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
830 AM EST SAT FEB 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 AM     FLOOD            1 NE FARRAGUT           35.89N 84.17W
02/23/2019                   KNOX               TN   PUBLIC

            NORTH FORK TURKEY CREEK EXCEEDING ITS BANKS
            INTO FOUNDERS PARK.

&&
Local storm report, Feb 23, 8:41 AM EST, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
841 AM EST SAT FEB 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 AM     FLOOD            2 S KARNS               35.95N 84.12W
02/23/2019                   KNOX               TN   PUBLIC

            FLOODING OVER MIDDLEBROOK PIKE. CARS
            STRANDED.

&&
Local storm report, Feb 23, 8:46 AM EST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
846 AM EST SAT FEB 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0843 AM     FLOOD            ABINGDON                36.71N 81.97W
02/23/2019                   WASHINGTON         VA   PUBLIC

            TOWN CREEK HAS EXCEEDED ITS BANKS. FLOODING
            REPORTED ON E MAIN ST.

&&
Special weather statement, Feb 23, 9:46 AM EST, 15 minutes before
Special Weather Statement
National Weather Service Morristown TN
946 AM EST Sat Feb 23 2019

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-231800-
Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins-
Sullivan-Johnson-Morgan-Anderson-Union-Grainger-Hamblen-
Northwest Cocke-Cocke Smoky Mountains-Northwest Greene-
Southeast Greene-Washington TN-Unicoi-Northwest Carter-
Southeast Carter-Roane-Loudon-Knox-Jefferson-NW Blount-
Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains-
Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe-
Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-Lee-
Wise-Scott-Russell-Washington-
Including the cities of Murphy, Hayesville, Oneida, La Follette,
Tazewell, Sneedville, Rogersville, Kingsport, Bristol,
Mountain City, Wartburg, Clinton, Oak Ridge, Maynardville,
Rutledge, Morristown, Newport, Cosby, Greeneville, Cedar Creek,
Johnson City, Erwin, Elizabethton, Roan Mountain, Kingston,
Lenoir City, Knoxville, Dandridge, Maryville, Cades Cove,
Sevierville, Gatlinburg, Dunlap, Pikeville, Dayton, Decatur,
Athens, Madisonville, Coker Creek, Jasper, Chattanooga,
Cleveland, Benton, Ducktown, Jonesville, Wise, Norton, Gate City,
Lebanon, and Abingdon
946 AM EST Sat Feb 23 2019 /846 AM CST Sat Feb 23 2019/

...Dangerous and Potentially Life Threatening Heavy Rainfall
Leading to Widespread Flooding Across Much of East Tennessee and
Southwest Virginia...

A stalled warm front continues to promote prolonged and widespread
Flooding across much of east Tennessee and southwest Virginia.
Many roadways are inundated by flood waters. This is a
potentially life threatening situation. Motorists are strongly
urged to use caution and whatever you do, do not drive into flood
waters, and do not drive around flood barriers. Lastly, saturated
soils combined with heavy rainfall will lead to additional
mudslides on steeper slopes.

Turn Around Dont Drown!

CDG

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 22, 9:44 PM ESTHigh Wind WatchMRXBlount, Cocke, Greene, Monroe, Sevier13 hr
Feb 23, 3:28 AM ESTAreal Flood AdvisoryMRXBledsoe, Sequatchie6 hr
Feb 23, 3:38 AM ESTAreal Flood AdvisoryMRXMorgan, Roane, Scott6 hr
Feb 23, 4:20 AM ESTAreal Flood AdvisoryMRXBlount, Jefferson, Knox, Loudon, Sevier5 hr
Feb 23, 4:39 AM ESTAreal Flood AdvisoryMRXHamilton, Marion4 hr
Feb 23, 4:42 AM ESTAreal Flood AdvisoryMRXMcMinn, Meigs, Monroe, Rhea5 hr
Feb 23, 4:49 AM ESTAreal Flood AdvisoryMRXAnderson, Campbell, Claiborne, Grainger, Hamblen, Union5 hr
Feb 23, 5:17 AM ESTAreal Flood AdvisoryMRXCocke, Greene, Hancock, Hawkins, Unicoi, Washington5 hr
Feb 23, 5:39 AM ESTAreal Flood AdvisoryMRXCarter, Johnson, Sullivan6 hr
Feb 23, 7:18 AM ESTAreal Flood WarningMRXAnderson, Blount, Grainger, Jefferson, Knox, Loudon and 3 more6 hr
Feb 23, 7:21 AM ESTAreal Flood WarningMRXAnderson, Campbell, Morgan, Scott, Union6 hr
Feb 23, 7:25 AM ESTAreal Flood WarningMRXBledsoe, Rhea, Sequatchie6 hr
Feb 23, 8:17 AM ESTAreal Flood WarningMRXCampbell, Claiborne, Grainger, Hamblen, Scott, Union6 hr
Feb 23, 8:42 AM ESTAreal Flood WarningMRXCarter, Greene, Hancock, Hawkins, Unicoi, Washington6 hr
Feb 23, 8:57 AM ESTAreal Flood WarningMRXJohnson, Sullivan6 hr
Feb 23, 9:07 AM ESTAreal Flood WarningMRXHamilton, Marion, Sequatchie3 days
Feb 23, 9:36 AM ESTAreal Flood WarningMRXBlount, Loudon, McMinn, Meigs, Monroe, Rhea49 hr
Feb 23, 10:14 AM ESTAreal Flood WarningMRXCocke, Jefferson, Sevier6 hr
Feb 23, 10:39 AM ESTFlash Flood Warning EmergencyMRXKnox6 hr
Feb 23, 11:03 AM ESTHigh Wind WarningMRXBlount, Cocke, Sevier20 hr
Feb 23, 11:03 AM ESTWind AdvisoryMRXAnderson, Blount, Campbell, Carter, Claiborne, Cocke and 17 more44 hr
Feb 23, 11:44 AM ESTFlash Flood WarningMRXLoudon, Roane5 hr
Feb 23, 12:36 PM ESTFlash Flood WarningMRXBledsoe, Rhea3 hr
Feb 23, 1:16 PM ESTAreal Flood WarningMRXAnderson, Campbell, Grainger, Jefferson, Morgan, Scott and 1 more3 days
Feb 23, 1:20 PM ESTAreal Flood WarningMRXBlount, Sevier3 hr
Feb 23, 1:31 PM ESTAreal Flood WarningMRXBledsoe, Rhea, Sequatchie45 hr
Feb 23, 1:39 PM ESTRiver Flood WarningMRXSevier14 hr
Feb 23, 2:13 PM ESTAreal Flood WarningMRXClaiborne, Hamblen, Hancock, Hawkins71 hr
Feb 23, 2:44 PM ESTAreal Flood WarningMRXCarter, Greene, Johnson, Sullivan, Unicoi, Washington3 days
Feb 23, 3:55 PM ESTAreal Flood WarningMRXBledsoe, Rhea43 hr
Feb 23, 4:12 PM ESTAreal Flood WarningMRXBlount, Cocke, Sevier69 hr
Feb 23, 4:34 PM ESTAreal Flood WarningMRXKnox43 hr
Feb 23, 4:36 PM ESTAreal Flood WarningMRXLoudon, Roane43 hr
Feb 23, 11:20 AM ESTAreal Flood AdvisoryMRXLee, Russell, Wise, City of Norton3 hr
Feb 23, 2:59 PM ESTAreal Flood AdvisoryMRXLee, Russell, Wise, City of Norton3 hr

Nearby

River Flood Warnings in Tennessee, 2019River Flood Warnings in Virginia, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.